# SDR CA991209066

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: MS264755
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLAPS WOULD NOT RETRACT FROM THE TAKEOFF POSITION TO THE FULL UP.  AIRCRAFT RETURNED TO BASE AND THE FLAP SYSTEM WAS INSPECTED.  CIRCUIT BREAKER WAS RESET AND THE SYSTEM OPERATED PER MANUFACTURE'S PARAMETERS.
